# SDR SWIA202054408

- Difficulty date: November 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N286SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000752
- Aircraft time: 4,961 hours, 3,557 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT FA'S REPORTED THAT THE CABIN LIGHT BECAME UNCONTROLLABLE.  WHEN THE CABIN LIGHT SWITCH WAS OFF, THE LIGHTS WOULD COME ON AND VICE-VERSA.  THEN THE CABIN BEGAN TO SMELL OF ELECTRICAL SMOKE, BUT NONE COULD BE SEEN.  SMELL CAME FROM OVERHEAD BIN 17A/B.  FLIGHT 3644-FILED CLOSED.  TROUBLESHOT UNCONTROLLABLE CABIN LIGHTS, PER ERJ FIM TASK.  FOUND BALLAST AT 16 A/B TO BE FAILING AND HAVE A BURNED SMELL.  REMOVED AND REPLACED DC BALLAST FOR CELING LIGHTS ABOVE SEAT 16A/B, PER ERJ AMM.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.  VERIFIED DC BALLAST AND FOUND CIRCUIT BOARD TO BE BURNED.
